# SDR UIEA2014051300178

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FAN BLADES LE TOWARD TIP HAVE EROSION.  BLENDED SMALL NICKS AT VARIOUS FAN ROTOR BLADES ON ENG 2 IAW 72-31-02, NO FURTHER DEFECTS NOTED.
